Positive solutions for second order impulsive differential equations with integral boundary conditions on an infinite interval
Articles > Article · 2022
Authors: İlkay KARACA, Sezgi Aksoy
Miskolc Mathematical Notes, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 23, pp 253-253
Summary
This paper is concerned with the existence of positive solutions of second-order impulsive differential equations with integral boundary conditions on an infinite interval.As an application, an example is given to demonstrate our main results.